Alert archive / Georgia / Tornado Warnings in 2004

Tornado Warning 7, NWS Jacksonville, FL

July 15, 2004Bacon County, Georgia

NWS Jacksonville, FL issued this tornado warning at Jul 15, 2004, 4:48 PM EDT for Bacon County, Georgia. It was in force for 57 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2004, 4:48 PM EDT (20:48 UTC)
Expired
Jul 15, 2004, 5:45 PM EDT
In force
57 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Bacon County, GA

What was reported inside it

TimeReportWhereRemark
Jul 15, 5:00 PM EDTTSTM WND DMGAlma, GATREES DOWN. REPORTED BY SKYWARN SPOTTER.
Jul 15, 5:00 PM EDTTSTM WND DMGAlma, GATREES DOWN. REPORTED BY SKYWARN SPOTTER.
Jul 15, 5:00 PM EDTTSTM WND DMGAlma, GATREES DOWN. REPORTED BY SKYWARN SPOTTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2004-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2953 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2004-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2953 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
857 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 152048
TORJAX
GAC005-152145-

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
446 PM EDT THU JUL 15 2004

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  BACON COUNTY IN SOUTHEAST GEORGIA

* UNTIL 545 PM EDT

* AT 437 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO 11 MILES WEST OF ALMA...MOVING EAST AT 20 MPH.

* SOME LOCATIONS NEAR THE PATH OF THE STORM THROUGH 545 PM EDT...
  ALMA...

PEOPLE OUTSIDE SHOULD MOVE TO A BUILDING OR STRUCTURE WHICH WILL
PROVIDE ADEQUATE PROTECTION. MOBILE HOMES AND TRAILERS DO NOT PROVIDE
ADEQUATE PROTECTION FROM A SEVERE STORM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3163 8240 3162 8233 3157 8228 3152 8230
      3147 8232 3144 8235 3150 8256 3157 8261
      3166 8261 3168 8247
$$

ZAPPE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jul 15, 2:42 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jul 15, 2:42 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
242 PM EDT THU JUL 15 2004

.CURRENTLY...STRONG TO SVR TSTMS ONGOING ACROSS THE E 1/2 OF THE
AREA. THIS ACTIVITY IS FIRING IN RESPONSE TO A COMBINATION OF HIGH
INSTABILITY...A VORTICITY AXIS EXTENDING FROM THE W ATLC ACROSS N FL
TO THE N CENTRAL GOMEX (WITH INDIVIDUAL VORT MAXES MOVING ALONG
IT)... AND STRENGTHENING LOW-LEVEL SHEAR. 500 MB TEMPS HAVE DROPPED
UPSTREAM TO AROUND -9C AND LIS ARE APPROACHING -10. ONLY NVA
(NEGATIVE VORTICITY ADVECTION) NW OF THE AREA IS PREVENTING TSTMS
FROM ERUPTING...BUT ISOLD CONVECTION OVER SE AL AND OUR N GA ZONES
MAY BE SIGN OF MORE EXTENSIVE DEVELOPMENT LATER IN THE DAY AHEAD OF
SFC FRONT.

.SHORT TERM...LOSS OF DAYTIME HEATING AND LACK OF DYNAMICS WILL
REDUCE POPS THIS EVENING...ALTHO SHEAR AXIS WILL REMAIN ACROSS S
ZONES. IN ADDITION...ANY OUTFLOWS INTO VERY UNSTABLE AIR OVER
REMAINDER OF ZONES MAY KEEP CONVECTION GOING LATE IF IT CAN DEVELOP.
FOR NOW...WILL KEEP CHANCE POPS THRU EVENING OVER MOST ZONES AND
DIMINISH TOWARD MIDNIGHT. MAY NEED TO ADJUST THIS TOWARD PRESS TIME.

FRI...LACK OF ORGANIZED PVA WILL LEAD TO LESS BUT MORE UNIFORM
COVERAGE OF MAINLY AFTN TSTMS. HOWEVER...THIS FCST IS CONTINGENT ON
NO IMPULSES MOVING RAPIDLY SE ON BACKSIDE OF ABNORMALLY DEEP ATLC
TROF. NEEDLESS TO SAY...THERE IS A LOT OF UNCERTAINTY WITH THIS
FCST. MAV MOS SHOWS VERY HIGH POPS...WITH MORE THAN 80% ACROSS S
ZONES. THINK THIS IS OVERDONE...BUT ALSO DONT BUY LACK OF
SIGNIFICANT POPS IN ETA. SO...WILL USE GFS PRECIP FIELD BUT SCALE
BACK ROUGHLY 20%. THANX FOR COORD MLB/TBW

SAT...MODEL DIFFERENCES CONTINUE WITH GFS DEVELOPING SIGNIFICANT SFC
LOW NR KATL. NO SUCH DEVELOPMENT IN ETA SUITE. HOWEVER...MOS NUMBERS
CLOSE SO WILL GENERALLY BLEND WITH ROUGHLY 60% AREA-WIDE.

.LONG TERM...GRADUALLY REDUCE POPS THRU THE PERIOD AS GFS INDICATES
MORE MID-LEVEL DRYING OCCURS AND PATTERN DAMPENS SOMEWHAT BY THE
MIDDLE OF NEXT WEEK.

&&

.MARINE...ANOTHER NOCTURNAL SURGE TONIGHT WITH SCEC NEEDED. NOT MUCH
CHANGE TO REMAINDER OF FCST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG 70 94 72 89 / 30 30 20 60
SSI 75 90 76 88 / 40 30 20 60
JAX 73 92 73 90 / 40 40 30 60
SGJ 75 91 75 90 / 40 50 30 60
GNV 72 90 72 88 / 30 50 40 60
OCF 72 89 72 88 / 30 50 40 50
&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
&&

CARROLL/CAMP
Hazardous weather outlook, Jul 15, 9:30 AM EDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
930 AM EDT THU JUL 15 2004

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151600-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
930 AM EDT THU JUL 15 2004

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

WIDESPREAD THUNDERSTORMS WILL DEVELOP THIS LATE THIS MORNING WITH
THE EARLY DEVELOPMENT IN THE SUWANNEE VALLEY AND ALONG THE
FLORIDA/GEORGIA STATE LINE.  BEST CHANCES MAINLY IN THOSE COUNTIES
ALONG AND NORTH OF INTERSTATE 10. STORMS WILL BE MOVING EAST AT 20
MPH. A FEW STORMS MAY BECOME STRONG TO SEVERE AND PRODUCE DOWNBURST
WIND GUSTS TO 50 MPH...HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY
RAINFALL TO 2 INCHES OR MORE.

HEAT INDICES MAY APPROACH 105 DEGREES IN AREAS THAT DO NOT GET EARLY
RAIN...LATER THIS AFTERNOON. INDICES THIS HIGH CAN RESULT IN HEAT
EXHAUSTION IN A SHORT AMOUNT OF TIME. IF YOU PLAN TO BE
OUTSIDE...AVOID PROLONGED EXPOSURE OR STRENUOUS PHYSICAL ACTIVITY.
DRINK PLENTY OF NON-ALCOHOLIC FLUIDS TO AVOID DEHYDRATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED MAINLY AFTERNOON THROUGH LATE EVENING THUNDERSTORMS WILL
CONTINUE EACH DAY THROUGH THE PERIOD. ISOLATED STORMS WILL PRODUCE
STRONG GUSTY WINDS AND HAIL.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

WELSH

In the hours before

Special weather statement, Jul 15, 3:50 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
350 PM EDT THU JUL 15 2004

GAZ163-152030-
CLINCH GA-
350 PM EDT THU JUL 15 2004

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL CLINCH
COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 430 PM
EDT...

AT 350 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER DU PONT...OR ABOUT 6 MILES
SOUTHWEST OF HOMERVILLE...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HOMERVILLE AND DU PONT
THROUGH 430 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZAPPE
Special weather statement, Jul 15, 3:57 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
357 PM EDT THU JUL 15 2004

GAZ165-166-152045-
COASTAL CAMDEN GA-INLAND CAMDEN GA-
357 PM EDT THU JUL 15 2004

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CAMDEN COUNTY FOR
STRONG THUNDERSTORM WINDS VALID UNTIL 445 PM EDT...

AT 357 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
9 MILES NORTH OF WAVERLY TO 14 MILES WEST OF WAVERLY...OR ALONG A
LINE EXTENDING FROM 11 MILES WEST OF DOCK JUNCTION TO 7 MILES SOUTH
OF NAHUNTA...MOVING EAST AT 25 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAVERLY AND WOODBINE
THROUGH 445 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZIBURA
Special weather statement, Jul 15, 4:04 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
404 PM EDT THU JUL 15 2004

GAZ164-152045-
CHARLTON GA-
404 PM EDT THU JUL 15 2004

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN CHARLTON
COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 445 PM
EDT...

AT 404 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
6 MILES NORTH OF WINOKUR TO 16 MILES WEST OF RACE POND...OR ALONG A
LINE EXTENDING FROM 6 MILES SOUTH OF NAHUNTA TO 14 MILES SOUTH OF
WAYCROSS...MOVING SOUTHEAST AT 20 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WINOKUR...RACE POND AND
HOMELAND THROUGH 445 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZAPPE
Special weather statement, Jul 15, 4:05 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
405 PM EDT THU JUL 15 2004

FLZ020-021-035-152045-
GILCHRIST FL-HAMILTON FL-SUWANNEE FL-
405 PM EDT THU JUL 15 2004

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR
SUWANNEE...HAMILTON AND GILCHRIST COUNTIES FOR STRONG THUNDERSTORM
WINDS UNTIL 445 PM EDT...

AT 405 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
3 MILES SOUTH OF JASPER TO 7 MILES SOUTHWEST OF HILDRETH...OR ALONG A
LINE EXTENDING FROM 3 MILES SOUTH OF JASPER TO 8 MILES NORTH OF
BELL...MOVING EAST AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND OBRIEN...MCALPIN...LIVE OAK...
BRANFORD...BELL...SUWANNEE SPRINGS...JASPER AND HOUSTON THROUGH 445
PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE. ALSO HEAVY RAIN AND FREQUENT LIGHTNING
WILL OCCUR.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZIBURA
Special weather statement, Jul 15, 4:27 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
427 PM EDT THU JUL 15 2004

FLZ022-152115-
COLUMBIA FL-
427 PM EDT THU JUL 15 2004

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN COLUMBIA
COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 515 PM
EDT...

AT 427 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF FORT WHITE...OR
ABOUT 4 MILES SOUTH OF ICHETUCKNEE SPRINGS STATE...MOVING EAST AT 25
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
ICHETUCKNEE SPRINGS STATE...FORT WHITE AND OLENO STATE PARK THROUGH
515 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZAPPE
Local storm report, Jul 15, 4:32 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
432 PM EDT THU JUL 15 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             2 S FOLKSTON            30.81N 82.01W
07/15/2004  0.75 INCH        CHARLTON           GA   UTILITY COMPANY

            TREES ALSO SNAPPED OFF ONTO POWERLINES AND POWERLINES
            DOWNED BY WIND.

0100 PM     FUNNEL CLOUD     9 WSW LAKE BUTLER       29.97N 82.48W
07/15/2004                   UNION              FL   TRAINED SPOTTER

            FUNNEL CLOUD BRIEFLY DECENDED FROM TSTM NEAR PROVIDENCE.
            REPORTED BY SPOTTER UNI-48.

0212 PM     HAIL             BAXLEY                  31.76N 82.35W
07/15/2004  0.75 INCH        APPLING            GA   EMERGENCY MNGR

            PEA TO DIME SIZE HAIL REPORTED BY APPLING COUNTY EM.

0221 PM     HAIL             NICHOLLS                31.52N 82.64W
07/15/2004  1.75 INCH        COFFEE             GA   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL REPORTED BY POLICE AND GENERAL PUBLIC.

0238 PM     TSTM WND GST     8 WSW BUNNELL           29.42N 81.38W
07/15/2004  45 MPH           FLAGLER            FL   AMATEUR RADIO

            REPORTED BY HAM RADIO OPERATOR IN ST JOHNS PARK. RELAYED
            BY FLAGLER COUNTY EM.

0245 PM     HAIL             BICKLEY                 31.41N 82.60W
07/15/2004  0.88 INCH        WARE               GA   PUBLIC

            NICKEL SIZE HAIL REPORTED BY PUBLIC.

0304 PM     HAIL             3 E BUNNELL             29.47N 81.21W
07/15/2004  0.25 INCH        FLAGLER            FL   EMERGENCY MNGR

            PEA SIZE HAIL AND 45 MPH WIND GUST REPORTED BY FLAGLER
            COUNTY AIRPORT RELAYED BY FLAGLER EM.

0320 PM     HAIL             GARDI                   31.54N 81.80W
07/15/2004  0.75 INCH        WAYNE              GA   EMERGENCY MNGR

            PENNY SIZE HAIL.

0335 PM     HAIL             GARDI                   31.54N 81.80W
07/15/2004  1.00 INCH        WAYNE              GA   NWS EMPLOYEE

            3/4 TO 1 INCH HAIL REPORTED BY OFF-DUTY NWS EMPLOYEE.

&&

CARROLL

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 12:00 PM EDTSevere Thunderstorm WarningJAXCharlton45 min
Jul 15, 12:46 PM EDTSevere Thunderstorm WarningJAXCharlton44 min
Jul 15, 1:45 PM EDTSevere Thunderstorm WarningJAXBrantley, Wayne45 min
Jul 15, 2:10 PM EDTSevere Thunderstorm WarningJAXCoffee50 min
Jul 15, 2:13 PM EDTSevere Thunderstorm WarningJAXAppling47 min
Jul 15, 2:23 PM EDTSevere Thunderstorm WarningJAXBacon52 min
Jul 15, 2:41 PM EDTSevere Thunderstorm WarningJAXWayne49 min
Jul 15, 2:50 PM EDTSevere Thunderstorm WarningJAXWare40 min
Jul 15, 3:02 PM EDTSevere Thunderstorm WarningJAXPierce43 min
Jul 15, 3:06 PM EDTSevere Thunderstorm WarningJAXAppling, Wayne39 min
Jul 15, 3:09 PM EDTTornado WarningJAXPierce, Ware51 min
Jul 15, 3:32 PM EDTSevere Thunderstorm WarningJAXWayne43 min
Jul 15, 3:42 PM EDTTornado WarningJAXWayne33 min
Jul 15, 3:57 PM EDTSevere Thunderstorm WarningJAXClinch48 min
Jul 15, 4:00 PM EDTTornado WarningJAXWare45 min
Jul 15, 4:14 PM EDTSevere Thunderstorm WarningJAXJeff Davis46 min
Jul 15, 4:20 PM EDTSevere Thunderstorm WarningJAXCoffee40 min
Jul 15, 4:21 PM EDTSevere Thunderstorm WarningJAXAppling39 min
Jul 15, 4:36 PM EDTSevere Thunderstorm WarningJAXCharlton39 min
Jul 15, 4:52 PM EDTTornado WarningJAXCoffee8 min
Jul 15, 4:53 PM EDTSevere Thunderstorm WarningJAXWare37 min
Jul 15, 5:15 PM EDTTornado WarningJAXWare30 min
Jul 15, 5:19 PM EDTSevere Thunderstorm WarningJAXPierce41 min
Jul 15, 5:20 PM EDTSevere Thunderstorm WarningJAXCoffee40 min
Jul 15, 5:28 PM EDTSevere Thunderstorm WarningJAXCharlton47 min
Jul 15, 5:58 PM EDTSevere Thunderstorm WarningJAXCamden62 min
Jul 15, 6:03 PM EDTSevere Thunderstorm WarningJAXWare42 min
Jul 15, 6:06 PM EDTSevere Thunderstorm WarningJAXGlynn54 min
Jul 15, 6:26 PM EDTTornado WarningJAXGlynn34 min

Nearby

Tornado Warnings in Georgia, 2004Every tornado warning in 2004Tornadoes in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.